# SDR SWAA102701

- Difficulty date: May 10, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 78,943 hours, 57,861 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262A
- Part serial: MA5363
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B NR 5 GROUND SPOILER HINGE BROKEN AT UPPER SURFACE.  REMOVED AND REPLACED HINGE PER MM.
